# SDR MWEA010991

- Difficulty date: June 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,885 hours, 32,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 5912285
- Condition: Gouged
- Location: Window 9l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 9L INNER WINDOW FRAME HAS SEVERAL MODERATE GOUGES/TOOL MARKS IN RADIUS OF FRAME BOTH FORWARD AND AFT SIDES.  --  BLENDED TOOL MARKS, LOCATED AND DRILLED NEW INNER WINDOW FRAME, INSTALLED WINDOW RETAINER.
